MAUDE Adverse Event Report: CAREFUSION 303, INC. ALARIS SYSTEM; PUMP, INFUSION

CAREFUSION 303, INC. ALARIS SYSTEM; PUMP, INFUSION
Model Number 8015
Medical Device Problem Codes Contamination (1120); Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record, complaint history review, and risk review on failure modes are performed on each device with reportable malfunction(s) along with other methods of investigation as coded in section h6 of this mdr report.Investigation summary: the report of the reported error code 600.6875 was confirmed through a review of the suspect error logs and replicated during laboratory testing.A review of the suspect pcu sn (b)(6) error log showed 2 error code 600.6870.5 (cib communication error, log only severity) on (b)(6) 2026 between 12:33 pm and 12:38 pm.A review of the suspect pcu sn (b)(6) error log showed 2 error code 600.6870.5 (cib communication error, log only severity) on (b)(6) 2026 between 12:29 pm and 12:31 pm.A review of the suspect pcu sn (b)(6) error log showed 2 error code 600.6870.5 (cib communication error, log only severity) on (b)(6) 2026 between 12:32 pm and 2:15 pm.Laboratory testing of the suspect pcus observed a network communication error (code 600.6875) after power on on each suspect device.A known good network configuration was uploaded into the devices and the task failed displaying an error message.A known good laboratory wireless network card with the same known good network configuration was installed into each pcu.The devices connected to the network for more than one (1) hour with stable connection and no errors were displayed.External and internal inspection was performed.No obvious issues were observed during the internal or external inspection that could explain the reported issue.During the inspection incidental findings were noted and are not associated with the reported issue.All inspected parts were manufactured by bd.The bd alaris user manual v12.1 has information for the user regarding communication errors; a communication error message means the bd alaris system has lost wireless connection.Operations will continue on all channels, but wireless functionality won¿t be possible.All subsequent infusions must be programmed manually.The devices were in use for treatment purposes as intended per 21 cfr 820.198(d)(2).Root cause: the root cause of the reported error code 600.6875 was determined to be a defective wireless network card, confirmed by successful operation after replacement with a known good card, which maintained stable network connection with no errors.Note that this report lists imdrf annex a040502, a1801, g04037, g02017, c0503, c0601, d15, d08 codes not associated with the reported event but identified as reportable malfunctions observed on the device during investigation are unrelated to the reported issue.These other failures presumptively did not cause or contribute to the reported issue.Per 803.52(f)(11)(iii) the information provided represents all of the known information at this time.The complainant or reporter was unable or unwilling to provide any further patient, product, or procedural details to the manufacturer.
 
Event or Problem Description
It was reported the device had error code 600.6870.5.Customer is requesting an investigation into the root cause.There was no patient involvement.

Brand Name
ALARIS SYSTEM
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
8586172000
MDR Report Key25674742
Report Number2016493-2026-41565
Device Sequence Number9710090
Product Code FRN
UDI-Device Identifier10885403801532
UDI-Public(01)10885403801532
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K072105
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8015
Device Catalogue Number8015 ALARIS PCU 1.5 MODULE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown